# SDR SWAA2024011639353

- Difficulty date: January 9, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8743K
- Make and model: Boeing 737-8
- Aircraft serial: 62536
- Aircraft time: 8,819 hours, 4,124 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140CF HAS CRACK AND DENT<[01] INSTALLED PANEL 140CF IAW AMM 50-10-04-400-801;[02] C/W AUDIT C/W
